# SDR 2002FA0000545

- Difficulty date: March 15, 2002
- Submitted: April 29, 2002
- Operation: General aviation
- Aircraft: N90431
- Make and model: Hughes 369D
- Aircraft serial: 1100833D
- Engine: Allsn 250C20
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: 369H600152
- Condition: Broken
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LANDING STRUT BROKEN AT THE DRAG BRACE BOLT HOLE.  REMOVED AND REPLACED STRUT.
